# SDR USAA2013012200018

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,125 hours, 21,794 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Slider
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT WING ENGINE PYLON AFT MOVEABLE FAIRING INBOARD SLIDER BROKEN.  MAINTENANCE REPLACED LEFT WING ENGINE PYLON AFT MOVEABLE FAIRING INBOARD SLIDER IAW AMM 54-55-41.
